Online simplification of water distribution network models for optimal scheduling

Date

2012

Advisors

Journal Title

Journal ISSN

ISSN

Volume Title

Publisher

IWA Publishing

Type

Article

Peer reviewed

Yes

Abstract

Description

Keywords

Citation

Paluszczyszyn D., Skworcow P., Ulanicki B. (2012) Online simplification of water distribution network models for optimal scheduling. Journal of Hydroinformatics, 15 (3), pp. 652-665

Rights

Research Institute

Institute of Artificial Intelligence (IAI)